# SDR 97UAL900097

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT INOP AT DOOR 2R.  RELAMPED EMERGENCY EXIT SLIDE LIGHT AT DOOR 2R, OPERATION CHECKS NORMAL.
